Sertraline makes you sick

Yes sertraline makes you sick.

Yes you read that right.

I’ve been on ertraline for  nearly 5 years now and I’ve only just been told about one of the side affects thats been ruining my life.

Ive always had eating issues, ever since I was a kid.  Sertraline has tripple fold worsened them. I thought it was me, but today in my meeting I was given an epiphany.

For years, I have this odd feeling in my neck/throat.  Its normally when I go to bed.  In general I feel sick most days and really struggle with food intake.  Ill either eat nothing or everything.  So when I get these feelings of having something stuck in my throat I thought maybe it had something to do with the fact i just gorged on food.  But now i think bout it it happens when I haven’t eaten either.

It feels as thought your throat is on fire and you have something stuck in it.  No matter how much you cough or gag or try and vomit, it doesnt go away.  It can have you up for hours wanting to be sick, scratching and grabbing at your neck and chest to try an dis lodge the forwigh object you think you have in there.    Its driven me mad at times , given me full on panic attacks (otherwise I don’t normally get them, thats not my problem) and then just been a minor nuisance at others times, much like the contantly sick feeling i have.

WELL turns out this silly feeling of an object blocking my throat is a very common side affect of being on sertraline and guess what NO ONE TOLD ME.  And yes I did read the fucking leaflet, and it says nothing in there about this phantom item in your throat just states ‘nausea’. It’s far blinking worse than some nausea.

So for years ive been suffereing, and confused and unwell and worseing myself all because the fucking doctor didn’t say oh this is a common thing.  Even when I reported it, nothing was said.

It was just pure coo-incidence my social care worker mentioned it and then BOOM all the comets aligned an suddenly i knew where these ghastly non existant lodgings of stones in my neck came from.  a fucking tablet.  a tablet that was pushed upon me because they just assumed i had dperession.  a tablet that i have to pay for…to make me more ill.   its not done anyting lse for me.  and they wont take me off it.

Fucking pharmaceuticals. (Insert link to upcoming post on how crap and useless pharmaceuticals are…don’t even get me started on lemsip either)

So anyone taking sertraline with this, im sorry i know how you feel and theres no way to stop it except to eat when you take the tablet..

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s